DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1560

Title: Scattering theory of discrete (pseudo) Laplacians on a Weyl chamber
Authors: Van Diejen, J.F.
Keywords: integrable systems
orthogonal polynomials
Macdonald polynomials
root systems
Q-Jacobi
conjectures
algebras
Issue Date: Apr-2005
Publisher: Johns Hopkins University Press, Journals Publishing Division
Citation: American Journal of Mathematics 127 (2): 421-458
Abstract: To a crystallographic root system we associate a system of multivariate orthogonal polynomials diagonalizing an integrable system of discrete pseudo Laplacians on the Weyl chamber. We develop the time-dependent scattering theory for these discrete pseudo Laplacians and determine the corresponding wave operators and scattering operators in closed form. As an application, we describe the scattering behavior of certain hyperbolic Ruijsenaars-Schneider type lattice Calogero-Moser models associated with the Macdonald polynomials.
Description: Van Diejen, J.F. (reprint author). Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/1560
ISSN: 0002-9327
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Free Full Text.htm2.43 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback